Hey everyone, so I've had this tube of Retin-A (tretinoin cream) for a while now (about a year) but haven't really used it. When I first got it I used it for some time but not long enough to see it work. I don't remember an initial breakout, but I do remember dry skin. I've been off it for about 6 months (maybe a little less) and have decided to use it again. However, I'm probably going to start using it with antibiotics and vitamins. What should I expect? How long will it take for things to clear up? I've been using vitamins (which have really helped) for about 3-4 weeks now but I'll probably be prescribed antibiotics soon. Will my initial breakout be any bad because I've been using vitamins and detoxing my system? Also, will it even help since I'm in football season and my helmet is moist and sticky. Thanks!
No replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users